# SDR CHQA200700013

- Difficulty date: May 1, 2007
- Submitted: May 5, 2007
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 15,400 hours, 12,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 8288 - IAH-BRO - ON TAKEOFF THROUGH 2000 FEET THE FLIGHT CREW NOTICED AN UNUSUAL ODOR.  LEVELED OFF AND IMMEDIATELY RAN MEMORY ITEMS PER SMOKE IN CABIN.  THE F/A CONFIRMED THE ODOR AND BY THE TIME QRH WAS RAN FOR SMOKE IN COCKPIT THE F/A CALLED UP AND REPORTED ODOR WAS GOING AWAY.  F/A DID CHECK OF THE CABIN, REPORTING BACK THAT EVERYTHING IN THE BACK WAS NORMAL.  AT THIS TIME THE FLIGHT CREW DECIDED TO CONTINUE CLIMB UP TO 15,000 FT.  MASKS CAME OFF AND EVERYTHING WAS FUNCTIONING PERFECTLY NORMAL.  ELECTED TO CONTINUE TO BRO BASED ON PAST EXPERIENCE OF UNUSUAL ODORS FROM AC PACKS BEFORE THAT TURNED OUT TO BE NOTHING.  TWENTY-FIVE MINUTES LATER IN FLIGHT AT FL260, EXPERIENCED A DISTINCT BURNING SMELL SHO
